# SDR ASOA2015020912185

- Difficulty date: February 5, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 39,064 hours, 34,286 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN EDDY CURRENT INSPECTION OF THE AFT PRESSURE BULKHEAD, FOUND AT LBL 36.2 ABOVE AND OTBD OF THE LOWEST ISOLATOR JUST ABOVE WL 73.50  CRACKED.  FOUND A CRACK AT LBL 27.50 JUST ABOVE THE CARGO DOOR TRACK ABOVE WL 121.93, FOUND IS OUT OF LIMITS.
